# SDR REXA200600054

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 11,603 hours, 10,055 cycles
- Engine: Ge CF343B1
- Engine time: 11,371 hours, 9,908 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4138T09P03
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 11,371 hours, 9,908 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO DTW THE ORAL WARNING -ENGINE OIL- WENT OFF FOLLOWED BY THE ILLUMINATION OF THE -R ENGINE OIL PRESSURE- MESSAGE.  WHEN THE FLIGHT CREW REDUCED THE RIGHT HAND THRUST LEVER TO IDLE, THE ENGINE FLAMED OUT.  THE CAPTAIN DECLARED AN EMERGENCY AND REQUESTED CFR.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT DTW.  MAINTENANCE FOUND THE LOW OIL PRESSURE TO BE DUE TO LOSS OF ENGINE OIL THROUGH THE ACCESSORY GEARBOX AXIS BB CARBON SEAL.  A BORESCOPE INSPECTION WAS PERFORMED AND  THE CARBON SEAL REPLACED.  SUBSEQUENT GROUND RUNS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
